# SDR SCNA11017

- Difficulty date: August 17, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 28,759 hours, 20,577 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Module
- Condition: Faulty
- Location: Overheat Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 WING/BODY OVERHEAT LIGHT ON AFTER TAKEOFF.   REMOVED AND REPLACED OVERHEAT DETECTION MODULE PER AMM 26-18-01, OPS CHECK GOOD PER AMM 26-18-00 REF ACFT LOG PAGE 229830.
